Publication Type:

Journal Article

Authors:

K. Abhishek

Source:

Journal of Discrete Mathematical Sciences and Cryptography, Taru Publications, Volume 18, Number 4, p.409-415 (2015)

URL:

http://www.scopus.com/inward/record.url?eid=2-s2.0-84932630072&partnerID=40&md5=76efb51d7e5eb573b8b75d17e7e2e957

Keywords:

Algebra, arc-basis, digraphs, Social networking (online)

Abstract:

<p>In this article we present an application of the notion of arc-bases, introduced by Acharya et.al, in 2009, to the social network analysis. © 2015, © Taru Publications.</p>

Notes:

cited By 0

Cite this Research Publication

K. Abhishek, “An Application of Arc-Reaching Sets in Social-Network Analysis”, Journal of Discrete Mathematical Sciences and Cryptography, vol. 18, pp. 409-415, 2015.